# SDR SWAA2013071618268

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 50,175 hours, 29,180 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 274N10513
- Part serial: 04461
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, "B" SYSTEM HYDRAULIC FAILURE.  R&R BRAKE ACCUMULATOR SELECTOR VALVE IAW MM.
